# SDR MWEA030316

- Difficulty date: August 18, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 47,094 hours, 35,318 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Relay
- Part number: R2168
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION STICK SHAKERS AND STALL INDICATION LIGHT CAME ON.  REMOVED AND REPLACED RIGHT RELAY.
